View Single Post
Old 09-18-2002, 09:17 PM   #7 (permalink)
fungirlz
 
Join Date: Jan 17 2002
Posts: 4,339
Rep Power: 20 fungirlz is on a distinguished road
This is not a perscription I like at all..
Remember you can not wax someone if they are on this perscription.. they can scare badly from it.. even if there was no burn involved int he procedure..
Loss of hair in females I believe is another side effect...

Yes.. depression is a key side effect and also can harm the eye sight..
After you get off the drug it takes near two years to get out of the system..
No I do not like this drug one bit.. I don't care how great the skin looks after using it.. Think of the risks involved when using it..

Thanks for this post Mitzi..

_________________
Christine'
"That's right, it is time for the anti-tanning segment of the dermatology community and their comrades to "throw in the towel" and admit defeat!"Don Smith
Don't Miss Don In Action[ This Message was edited by: fungirlz on 2002-09-18 21:18 ]
fungirlz is offline   Reply With Quote